# SDR CA991103028

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 3210 · Main Landing Gear
- Part: Spring
- Part number: 369H921333
- Condition: Cracked
- Location: Gear Damper
- Component: 369D26301111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPRING COIL (DAMPER) CRACKED APPROXIMATELY HALF WAY THROUGH WIRE.
